# SDR UALA2010020800498

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 57,133 hours, 10,619 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 51U55301
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG VENT LINE TO THE RESTRICTOR VALVE ON THE DEOILER CRACKED.  LINE IS NR 3 BEARING RESTRICTOR VALVE AP39 AIR SUPPLY TUBE.  NEW LINE ON AOG.  REMOVED NR 3 BEARING RESTRICTOR VALVE AP39 SUPPLY LINE. REMOVED PARTS IN AREA. REPLACED LINE.
